New multivariate orderings based on conditional distributions
Article first published online: 14 SEP 2011
Copyright © 2011 John Wiley & Sons, Ltd.
Applied Stochastic Models in Business and Industry
Volume 28, Issue 5, pages 467–484, September/October 2012
How to Cite
Belzunce, F., Mulero, J., Ruiz, J. M. and Suárez-Llorens, A. (2012), New multivariate orderings based on conditional distributions. Appl. Stochastic Models Bus. Ind., 28: 467–484. doi: 10.1002/asmb.924
- Issue published online: 12 OCT 2012
- Article first published online: 14 SEP 2011
- Manuscript Accepted: 22 JUL 2011
- Manuscript Revised: 8 JUL 2011
- Manuscript Received: 24 JUN 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!